# SDR R61A201207040350

- Difficulty date: July 4, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 11,128 hours, 8,956 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Profile
- Part number: 17092968001
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT PACK RAM AIR VALVE PROFILE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE CRACKED PROFILE LEFT PACK RAM AIR VALVE IAW EMB 175 SRM 51-40-02, 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
